Publications

Found 213 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
[2009-7] Bessa M, Rocha J. Three-dimensional conservative star-flows are Anosov .Edit
Bessa M, Ferreira C, Rocha J. On the stability of the set of hyperbolic closed orbits of a Hamiltonian. Math. Proc. Cambridge Philos. Soc.. 2010;149:373-383.Edit
[2014-8] Bessa M, Rodrigues A. A dichotomy in area-preserving reversible maps .Edit
[2005-40] Bessa M. The Lyapunov exponents of zero divergence 3-dimensional vector fields .
Bessa M, Rocha J, Torres MJ. Shades of hyperbolicity for Hamiltonians. Nonlinearity. 2013;26:2851-2873.Edit
[2015-38] Bessa M, Ferreira C, Rocha J, Varandas P. Generic Hamiltonian dynamics, .Edit
Bessa M, Rocha J. On the fundamental regions of a fixed point free conservative Hénon map. Bull. Aust. Math. Soc.. 2008;77:37-48.
[2006-40] Bessa M. On the spectrum of generic random product of compact operators .
Bessa M, Rocha J. Topological stability for conservative systems. J. Differential Equations. 2011;250:3960-3966.
[2010-8] Bessa M, Varandas P. On the entropy of conservative flows .
[2007-20] Bessa M, Duarte P. Abundance of elliptic dynamics on conservative 3-flows .Edit
[2014-7] Bessa M, Carvalho M, Rodrigues A. Generic area-preserving reversible diffeomorphisms .Edit
[2008-24] Bessa M. Are there chaotic maps in the sphere? .
Bessa M, Rocha J. Contributions to the geometric and ergodic theory of conservative flows. Ergodic Theory Dynam. Systems. 2013;33:1709-1731.
Bernardes J, Gonçalves H, Ayres-de-Campos D., Rocha AP. Linear and complex heart rate dynamics vary with sex in relation to fetal behavioural states. {EARLY HUMAN DEVELOPMENT}. 2008;{84}:{433-439}.Edit
Bernardes J, Gonçalves H, Ayres-de-Campos D., Rocha AP. Sex differences in linear and complex fetal heart rate dynamics of normal and acidemic fetuses in the minutes preceding delivery. {JOURNAL OF PERINATAL MEDICINE}. 2009;{37}:{168-176}.Edit
[2014-40] Benkart G, Lopes SA, Ondrus M. Derivations of a parametric family of subalgebras of the Weyl algebra .Edit
Benkart G, Lopes SA, Ondrus M. A parametric family of subalgebras of the Weyl algebra II. Irreducible modules. In: Recent developments in algebraic and combinatorial aspects of representation theory. Vol 602. Amer. Math. Soc., Providence, RI; 2013. 7. p. 73-98p. (Contemp. Math.; vol 602).Edit
Benkart G, Lopes SA, Ondrus M. A Parametric Family of Subalgebras of the Weyl Algebra I. Structure and Automorphisms. Trans. Amer. Math. Soc.. 2015;367(3):1993-2021.Edit
Benkart G, Lopes SA, Ondrus M. A Parametric Family of Subalgebras of the Weyl Algebra II. Irreducible Modules. In: Contemp. Math. Vol 602 Recent developments in algebraic and combinatorial aspects of representation theory.; 2013. 7. p. 73-98p. Edit
[2013-27] Benkart G, Lopes SA, Ondrus M. A Parametric Family of Subalgebras of the Weyl Algebra I. Structure and Automorphisms .Edit
[2013-28] Benkart G, Lopes SA, Ondrus M. A Parametric Family of Subalgebras of the Weyl Algebra II. Irreducible Modules .Edit
Benkart G, Lopes SA, Ondrus M. Derivations of a parametric family of subalgebras of the Weyl algebra. J. Algebra. 2015;424:46-97.Edit
[2009-4] Benedicks M, Rodrigues A. Kneading sequences for double standard maps .Edit
[2009-9] Ben Cheikh Y., Yakubovich SB. Generalized Fourier transform associated with the differential operator D^n_z in the complex domain .Edit

Pages